# In-country Training Workshop on Smart Cities for Building Inclusive, Resilient, and Sustainable Cities and Communities

10 November 2022, Bali, Indonesia

#### 1. Introduction:

Asia and the Pacific are one of the most populated and rapidly urbanizing regions in the world. Asian cities are expanding faster than ever, and it is expected that Asia's total urban population will exceed 2.6 billion by 2030<sup>1</sup>. With the rising economy, cities from developing countries are facing numerous challenges due to rapid population growth, urbanization, old and inadequate infrastructures, inequality and urban segregation, natural hazards, global warming, climate change impacts, and the impact of health crisis - COVID19. All of these urban issues have severe negative socio-economic and environmental impacts. Therefore, cities around the world are looking for alternatives to the existing urban development pattern by adopting a variety of strategies to improve social integration, economic competitiveness, and environmental sustainability.

The smart city model has become a popular solution worldwide to tackle these urban challenges and address the emerging needs of cities. As the comprehensive definition of the smart city is still evolving, the smart city is defined in numerous ways by different authors and organizations. However, the core of the smart city is the effective integration of physical infrastructures and human systems with digital technologies in the built environment to deliver better facilities and services so that people can live in a more sustainable manner. The main aim of the smart city is to improve the quality of life of urban dwellers by making the city safer, resilient, liveable, and sustainable with the help of advanced digital technology – the internet of things (IoT), and innovative solutions through digital technologies. Further, smart cities can improve the access and quality of urban services for all sectors of society-citizens, businesses, and governments.

With the financial support of the Ministry of Land, Infrastructure, Transport, and Tourism (MLIT), the Government of Japan, the United Nations Centre for Regional Development (UNCRD) is organizing a series of capacity-building training workshops to assist member countries to develop smart cities and communities in Asia and the Pacific. This program further contributes toward the internationally agreed agendas, including the 2030 Agenda and SDGs through its integrated approach, linking key and relevant sectors such as transport, agriculture, energy, water and sanitation, waste management and disaster risk reduction. The project further contributes to the Paris Agreement and the Sendai Framework for Disaster Risk Reduction 2015-2030, as well as to regional declarations like Aichi 2030 Declaration, which aims to achieve universally accessible, safe, affordable, efficient, resilient, clean, and low-carbon passenger and freight transport in Asia.

Acknowledging the fact that smart city solutions need to consider the individual city and country situation and the context such as development status and economic situation, digital development maturity, urbanization stage, and government capacity, the UNCRD capacity-building training workshops will be organized not only in Japan but also in different countries/regions in the Asia and the Pacific, with support of the MLIT-Government of Japan. Taking an opportunity of G20 Special Event on "Building Back Stronger from Impact of COVID-19, Climate Change, and Disasters – Actions towards Quality Society- "on 11 November 2022, in Bali, Indonesia, UNCRD will organize an In-country Training Workshop on Smart Cities on 10 November 2022 in Bali, Indonesia as its side event.

1

<sup>&</sup>lt;sup>1</sup> https://www.prb.org/resources/urbanization-takes-on-new-dimensions-in-asias-population-giants/

## 2. Objectives:

The main objective of the capacity-building training programme is to enhance the capacities of national and local governments to plan and implement an integrated set of policies and measures to build inclusive, resilient, and sustainable cities and communities through smart city solutions.:

Other objectives of the training workshop are-

- To gain policy insights into smart city solutions and measures by enhancing the smartness, livability, competitiveness, resilience, and sustainability of cities and communities;
- To help cities with integrated land use, transport, and urban planning and increase the operational efficiency of urban services;
- To assist cities in developing smart technologies and smart solutions to monitor, control, and improve the quality of life of urban citizens, businesses, and government services;
- To improve the integration of urban systems, and promote effective collaboration among different stakeholders to foster business and innovation for green growth and sustainable urban development; and
- To enhance the capacity of Asian cities and local authorities in better addressing SDG-11 (Make Cities and Human Settlements Inclusive, Safe, Resilient and Sustainable) through smart city solutions and measures).

## 3. Participants:

The targeted participants include national and local government officials of Indonesia. It is expected that the training workshop will be attended by approximately 40 participants, including policymakers, planners, senior officials, experts, and resource persons, and representatives from the partner and supporting organizations.

#### 4. Schedule and Venue:

Please be noted that Training Workshop participants are invited to both Training Workshop and G20 Special Event.

- Training Workshop on Smart Cities: 9:00-17:15 on Thursday, 10 November 2022
- G20 Special Event: 9:30 to 17:30 on Friday, 11 November 2022 Venue: Conrad Bali Hotel, Jalan Pratama 168 Tanjung Benoa, Bali, 80363, Indonesia (map)

#### 5. Language:

English

#### **6. Contact for Further Information:**

Dr. Ganesh Raj Joshi and Ms. Nana Urakami United Nations Centre for Regional Development (UNCRD) Nagono 1-47-1 Nakamura-ku, Nagoya 450-0001, JAPAN

Tel: +81-52 561 9417; Fax: +81-52 561 9375

E-mail: joshi@uncrd.or.jp; nurakami@uncrd.or.jp; nuinterns@uncrd.or.jp

# In-country Training Workshop on Smart Cities for Building Inclusive, Resilient, and Sustainable Cities and Communities

10 November 2022, Conrad Bali Hotel, Bali, Indonesia

Programme Agenda

	<u>Programme Agenaa</u>
08:30 - 09:00	- Registration (Registration, Security Checks and SWAB Test for Covid- 19) by PUPR at the main entrance of Conrad Bali Hotel
	- Registration/Filling in Attendance Sheet at UNCRD at Janger Meeting
	Room
	Koon
09:00 - 09:20	Briefing by UNCRD
09:30 - 10:00	Opening Session
(30 min.)	Opening Address:
	- Dr. Kazushige Endo, Director, UNCRD (5 min.)
	Special Address:
	- Deputy Governor of Bali (3 min.)
	- Mayor of Banjarmasin (3 min.)
	- Regent of Banyuwangi (3 min.)
	- Mayor of Makassar (3 min.)
	- Mayor of Medan (3 min.)
	- Mayor of Tangerang (3 min.)
10:00 - 10:20	Keynote Address:
(20 min.)	Nusantara Indonesia's Smart and Sustainable Forest City
	Prof. Mohammed Ali Berawi, Deputy for Green and Digital
	Transformation, Nusantara, Nusantara Capital City Authority (NCCA)
10:20 - 10:45	Coffee/tea break
10:45 - 11:00	- Interventions on Making Jakarta a Smart City
(15 min.)	Jakarta City Government/ASEAN Smart Cities Network (ASCN) (10
	min.)
	- Interventions on Making Makassar a Smart City Makassar City Government/ ASEAN Smart Cities Network (ASCN) (5
	min.)
	111111.)
11:00 - 11:45	Session I: Smart Cities in Asia and the Pacific
(45 min.)	<b>Presentation (1)</b> : Dr. Kazushige Endo, Director, UNCRD (15 min.)
(=======)	<b>Presentation (2)</b> : Mr. Justin Hyatt, Co-founder, Creative Director, and
	Urban Strategies Advisor, Carfree Cities Alliance (10 min.)
	Facilitation: Mr. Justin Hyatt and other experts
	On an Discoursian and Of As (20 min)
	Open Discussion and Q&A: (20 min.)
11:45 - 12:45	Lunch for Networking at SUKU restaurant

13:00 - 13:20 (20 min.)	<ul> <li>Special Address: MLIT Smart City Initiative in ASEAN Region</li> <li>Mr. Shinichi Kusano Assistant Vice-Minister, Minister's Secretariat,         Land, Infrastructure, Transport and Tourism (MLIT), Government of         Japan (5 min.)</li> <li>Presentation:         <ul> <li>Mr. Yosuke Tomizawa, Director for International Infrastructure Project,</li></ul></li></ul>
13:20 - 14:00 (40 min.)	Session II: Smart Mobility and Sustainable Transport Presentation and facilitation: Dr. Ganesh Raj Joshi, Researcher, UNCRD (30 min.)  Open discussion and Q&A (10 min.)
	open discussion and garr (10 mm)
14:00 - 14:45 (45 min.)	Smart City Round Table: Group Discussion Building smart cities and communities in Asia and the Pacific: key challenges and opportunities
14.45 15.00	Experts: Dr. Ganesh Raj Joshi, Mr. Justin Hyatt and other experts
14:45 - 15:00	Coffee/tea break
15:00 - 16:00 (60 min.)	Session III: Water-related DRR for Smart Cities Presentation: Disaster Management in Smart Cities: Role of Policy Makers and Planners - Mr. Koos Wieriks, Chairman Governing Board of IGRAC (International Groundwater Resources Assessment Centre) (15 min.)  Presentation: Experience on Integrated Water Resources Management in Urban Area - Dr. Mikio Ishiwatari, Expert, JICA, Japan (15 min.)  Open Discussion and Q&A (30 min.)
16.00 16.20	
16:00 – 16:20 (20 min.)	Session IV: SDG Monitoring and Evaluation for Cities  Presentation: Ms. Nana Urakami, Researcher, UNCRD (15 min.)  Q&A session (5 min.)
16:20 - 16:45	Training Workshop Evaluation Survey
16:45 – 17:30 (45 min.)	Wrap-up and Closing Session Certificate distribution (30 min.)
	Closing Address: -Mr. Kazushige Endo, Director, UNCRD (5 min.)
	Commemorative Photo Session